Avinza Overdose

Avinza Addiction Hotline

24/7, Toll-Free, Confidential

844-207-6576
Avinza is a pain relieving medication prescribed to patients experiencing ongoing, severe pain. Specifically, it is classified as an opioid analgesic and relieves pain by affecting how the brain and body interpret said pain. The following is information regarding an Avinza overdose, including what signs to look for, how much Avinza it takes to overdose, and a review of the overdose treatment process.
Avinza Overdose
You should never take Avinza if it has not been prescribed to you or take more of this prescription than the amount dictated by your doctor. Avinza tolerances can build rapidly, which is why it is important to never misuse Avinza. An example of misusing Avinza would be ingesting dangerously high amounts of the medication, putting someone at a high risk of overdose.
If a person overdoses on Avinza, certain signs will become apparent. More general signs of an Avinza overdose include body temperature changes, decreases in respiration, decreased pulse rate, lowered blood pressure, mental confusion, hallucinations, delusions, extreme drowsiness, clammy skin, headache, nausea, vomiting, diarrhea. It is also common for those who overdose on Avinza or other opioids to experience what is called an opioid overdose triad. This includes sedation or extreme lethargy resembling unconsciousness or comatose, slowed breathing, and constricted pupils. Additional signs a patient has taken too much Avinza may include slurred speech, limping, consciousness without the ability to speak, scratching incessantly, complaints of itching, pale complexion with cold skin, looking gray or blue in the face, fingernails and lips that appear blue or purple, and respiratory issues that cause incessant choking or gurgling.
Avinza Overdose
Avinza is available in two forms dependent upon the type of pain a patient is experiencing. These two forms are immediate-release and extended-release prescriptions. The typically recommended dosages of immediate-release Avinza are 15 to 30 milligrams for every four hours. Extended-release Avinza usually comes in 30 milligrams for 24 hours. The amount of Avinza it takes to overdose is not much more than the typical dosage amounts. The lethal dose of Avinza is only 200 milligrams. It should be noted, however, that this number can even be as low as 60 milligrams if a patient does not have a tolerance to the medication. Therefore, only three to four normal Avinza doses need to be ingested for a patient to overdose, resulting in a potentially highly dangerous situation. Therefore, it is important to never take Avinza unless it is part of a prescribed treatment, and you should never adjust your Avinza dosage levels without your doctor’s approval. Mixing Avinza with other medications such as depressants or alcohol can also induce an overdose at lower dosage levels.
If you or someone you know begins to exhibit signs of an Avinza overdose, seek medical attention immediately. The faster medical professionals can reach you, the more likely you are to smoothly recover from a substance overdose. Overdosing on Avinza requires special treatment that can only be provided by trained medical staff. In some cases, you may have access to an overdose treatment drug called naloxone. Naloxone is an opioid antagonist drug that can successfully suppress an Avinza overdose by binding to receptors in the central nervous system. If you have access to naloxone and someone is overdosing on Avinza, do not hesitate to use this life-saving drug.
If you do not have naloxone, many first responders will have the medication in areas where opioid overdoses are very common. If someone you love experiences an Avinza overdose, promptly notify EMTs and police officers that Avinza is the drug responsible for the overdose. If medical professionals enter the situation knowing the drug responsible for the overdose, they will be able to treat the patient more quickly and potentially save lives. After an Avinza overdose patient is administered naloxone, additional hospitalization may be required to treat the physical or psychological effects of the event. If you or someone you know is suffering from Avinza addiction or another substance use disorder, do not delay in getting help. Fortunately, The Recovery Village has a variety of treatment options to suit every patient’s needs. You can go online and visit www.TheRecoveryVillage.com or call our toll-free, 24-hour hotline at 855-548-9825 to learn more about the life-saving programs and resources The Recovery Village has to offer. Although recovery isn’t easy for everyone, making the call for help today will help ensure a happier, healthier tomorrow.

Avinza Overdose Statistics

According to the American Society of Addiction Medicine, drug overdose is the number one reason for accidental death in the United States, claiming over 50,000 lives in 2015. The exact number of overdose deaths from Avinza can be difficult to determine, however, around 46 people die every day from opioid overdose. Opioid abuse in increasing among every demographic therefore the number of overdoses are expected to increase.

Avinza Overdose
How Would You Rate This Page?